RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 8, Pages 31–34 (Mi fpm1468)  

On a problem related to homomorphism groups in the theory of Abelian groups

S. Ya. Grinshpon

Tomsk State University

Abstract: In this paper, for any reduced Abelian group $A$ whose torsion-free rank is infinite, we construct a countable set $\mathfrak A(A)$ of Abelian groups connected with the group $A$ in a definite way and such that for any two different groups $B$ and $C$ from the set $\mathfrak A(A)$ the groups $B$ and $C$ are isomorphic but $\operatorname{Hom}(B, X)\cong\operatorname{Hom}(C, X)$ for any Abelian group $X$. The construction of such a set of Abelian groups is closely connected with Problem 34 from L. Fuchs' book “Infinite Abelian Groups”, Vol. 1.

Full text: PDF file (85 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 197:5, 602–604

UDC: 512.541

Citation: S. Ya. Grinshpon, “On a problem related to homomorphism groups in the theory of Abelian groups”, Fundam. Prikl. Mat., 17:8 (2012), 31–34; J. Math. Sci., 197:5 (2014), 602–604

Citation in format AMSBIB
\Bibitem{Gri12}
\by S.~Ya.~Grinshpon
\paper On a~problem related to homomorphism groups in the theory of Abelian groups
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 8
\pages 31--34
\mathnet{http://mi.mathnet.ru/fpm1468}
\transl
\jour J. Math. Sci.
\yr 2014
\vol 197
\issue 5
\pages 602--604
\crossref{https://doi.org/10.1007/s10958-014-1741-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84893844333}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1468
  • http://mi.mathnet.ru/eng/fpm/v17/i8/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:191
    Full text:66
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020